# SDR SIMA20130603004

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 33,582 hours, 31,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE SECOND FROM AFT FLOOR PROXIMITY STRIP LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE SECOND FROM AFT FLOOR PROXIMITY STRIP LIGHT IAW AMM-33-50-12.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
